# SDR KCSA202303101016

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 92,474 hours, 16,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shear Tie
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DVI OF STA 1000 FRONT SPAR SHEAR TIE FOUND 1 EA FROM SHEAR TIE BROKEN AT RBL 57.50 REPLACEMENT OF PART REQUIRED PER EO 5312-22-01 G2 CONDITION 13 STEP #95
